On a certain subclass of analytic functions defined by a generalized Sălăgean operator and Ruscheweyh derivative

Alina Alb Lupaș



In this paper, we extend the ideas in [Cadariu, L. and Radu, V., ˘ A general fixed point method for the stability of Jensen functional equation, Bull. S¸ t. Univ. Politehnica Timis¸oara, Ser. Mat.-Fiz. 51(65) (2006), No. 2, 63–72] to obtain some general stability results for monomial functional equations in β−normed spaces. The fixed point alternative together the error estimations for generalized contractions of type Bianchini-Grandolfi are pointed out, and then used as fundamental tool. Some applications and examples which emphasize the very general hypotheses, are also given.

Additional Information


Lupaș Alina Alb